# SDR CAL960342

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Bulged
- Location: Nr 3 Position
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND THE NR 3 SPOILER UPPER SURFACE BULGED.  THE SPOILER SKIN WAS RETURNED TO ORIGINAL CONTOUR BY FORMING IAW SRM 51-40-1.  (X)
